# SDR SWIA200616956

- Difficulty date: July 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 23,637 hours, 33,766 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FORWARD OUTBOARD FLOOR/SIDEWALL ATTACH STRIP (LAVATORY AREA) HAS CORROSION, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED ATTACH STRIP IAW SRM 51-10-02, PG 3, SEC 3A.
